# SDR CA050615005

- Difficulty date: June 12, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Aircraft time: 21,564 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Angle
- Part number: 110321001
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE MAINTENANCE INSPECTION 2 SMALL CRACKS WERE FOUND IN THE LT ELEVATOR TRIM TAB ACTUATOR SUPPORT BRACKET ATTACH POINT AREA. THE CRACKS WERE FOUND IN THE AREA AROUND THE 2 LOWER SUPPORT BRACKET BOLT HOLES. UPON FURTHER INVESTIGATION BOTH THE REINFORCING ANGLE AND THE SPAR WERE FOUND TO BE CRACKED. THE AREA WAS REPAIRED AND REINFORCED IAW THE APPLICABLE SRM.
